# SDR SWIA201126559

- Difficulty date: April 25, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 21,546 hours, 17,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 280 BEAM CRACKED.  (C-CHECK)  REPAIRED PER REO.
